# SDR SWAA2025081292839

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB TRAILING EDGE LOCATED ORSS 276 AT RT WING.  REPLACED WEB TRAILING EDGE LOCATED ORSS 276 AT RT WING IAW SRM 51-40-02 AND DWG 115A2512 SHEET 5 REV. B . DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM 57-51-02. CRACK LENGTH: 0.500.
